On the strong metric dimension of certain nanostructures

Sathish Krishnan, Bharati Rajan, Muhammad Imran

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let G(V , E) be a connected graph. A vertex w strongly resolves a pair of vertices u, v in V if there exists some shortest u-w path containing v or some shortest v -w path containing u. A set W ⊂ V of vertices is called a strong resolving set for G if every pair of vertices of V \W is strongly resolved by some vertex of W. A strong resolving set of minimum cardinality is called a strong metric basis and this cardinality is called the strong metric dimension of G. The strong metric dimension problem is to find a strong metric basis in a graph. In this paper we investigate the strong metric dimension problem for certain nanostructures.

Original languageEnglish
Pages (from-to)354-358
Number of pages5
JournalJournal of Computational and Theoretical Nanoscience
Volume14
Issue number1
DOIs
Publication statusPublished - Jan 2017

Keywords

  • Metric dimension
  • Nanostructures
  • Strong metric dimension

ASJC Scopus subject areas

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'On the strong metric dimension of certain nanostructures'. Together they form a unique fingerprint.

Cite this